Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. See also:
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Full Question: I've been told that Almonds are somehow comparable to aspirin or other forms like Tylenol or Advil is this true? Sheryl. ... Read more »
Full Question: I have been having migraine headaches for the past year. The pain starts in the back of my head on the left side and... Read more »
Are you willing to change pharmacies to save money on prescription drugs? With Wal-Mart stores in 49 states now offering $4 generic prescription... Read more »